| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The patient contacted johnson & johnson surgical vision to report her experience with the intraocular lens (iol) that was implanted in her right eye.Reportedly, the lens was implanted in (b)(6) and she experienced difficulties, to include not being able to see after surgery or after subsequent follow-up visits, so her doctor evaluated her eyes and they told her she had had the wrong diopter implanted.This was unable to be corrected with glasses.He offered to replace lens for free, but she had lost confidence in his ability.Post op symfony implant, visual acuity was 20/50 distance in her right eye.Had blurry vision along with halos/glare for 2 months.The patient returned to new york and found another doctor, a specialist who explanted the lens.The lens was replaced with a model zlb00, 21.5 diopter (b)(6) 2019.Patient also mentioned, she had a scratched retina during the surgery and also lost her lower lashes.She was treated with drops.Post op she sees very well now.She is able to work as an attorney and very happy she can now read documents, the computer and such.She did not complain about her distance vision.Patient stated she could see great out of this eye; however, a membrane is developing over this lens and she is now scheduled for another operation in october to correct this.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar/other complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.